MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH ANK C/X Impl B8/D4.5/L8; abutment, implant, dental, endosseous

Dentsply Implants Manufacturing GmbH ANK C/X Impl B8/D4.5/L8; abutment, implant, dental, endosseous
Lot Number B160001614
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury

Brand Name
ANK C/X Impl B8/D4.5/L8
Common Device Name
abutment, implant, dental, endosseous
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50955148
Report Number3013111692-2026-43116
Device Sequence Number16063919
Product Code NHA
UDI-Device Identifier07392532206115
UDI-Public07392532206115
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K140347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Lot NumberB160001614
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown